# SDR DL757972636

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FOUND 2R ATTENDANT FWD FLASHLIGHT BATTERY DEAD.REPLACED BATTERY AND BULB.  OLD BULB OPS GOOD.
